# SDR ABXA9900321

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3887315505
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAD FLANGE SEPARATED FROM NR 5 MAIN LANDING GEAR ASSEMBLY, DAMAGING NR 5 MAIN GEAR BRAKE ASSEMBLY.  REPLACED NR 5 WHEEL ASSEMBLY AND NR 5 MAIN GEAR BRAKE ASSEMBLY.
